Sidon sets and Riesz sets for some measure algebras on the disk

Tom 72 / 1997

Olivier Gebuhrer, Alan Schwartz Colloquium Mathematicum 72 (1997), 269-279 DOI: 10.4064/cm-72-2-269-279

Streszczenie

Sidon sets for the disk polynomial measure algebra (the continuous disk polynomial hypergroup) are described completely in terms of classical Sidon sets for the circle; an analogue of the F. and M. Riesz theorem is also proved.

Autorzy

  • Olivier Gebuhrer
  • Alan Schwartz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek